International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 821-824
A curious integral
Department of Mathematics, University of Toronto, Ontario, Toronto M5S 1A1, Canada
Received 22 November 1994
Copyright © 1996 David R. Masson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A double integral which came from a cohomology calculation is evaluated
explicitly using the properties of and hypergeometric functions.